# SDR DALA2020013000724

- Difficulty date: January 30, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 51,607 hours, 34,966 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 898-1053
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 28L HAS TWO CORRODED SPLICE FITTINGS LOCATED BETWEEN F.S. 898 AND F.S. 1053. AND LONGERON 28L FROM F.S. 898 TO F.S. 1053 NEEDS REPLACED. REPLACED STRINGER 28L QC2037 REPLACED 28L LONGERON AND SPLICE FITTINGS FROM F.S. 898-1053 IAW B717 SRM 51-40.
